# SDR UALA2010030800805

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 36,814 hours, 9,765 cycles
- Engine: Pwa PW4052
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 82
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI ICE VALVE TAKES ABNORMALLY LONG TIME TO CLOSE.  REPLACED VALVE. LEAK CHECKED OKAY. NORMAL GROUND CHECK OF BOTH ENGINE ANTI VALVES.
